{"id":7192905415,"title":"Gaviscon Advance Aniseed Flavour 150ml","handle":"gaviscon-advance-aniseed-flavour-150ml-2954022","description":"\u003cp\u003e\u003ca href=\"https:\/\/www.healthpharm.co.uk\/pages\/productcertifications\" target=\"_blank\"\u003e\u003cimg style=\"float: none;\" title=\"Gluten Free\" alt=\"Gluten Free\" src=\"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/files\/Gluten_Free.png?v=1582298451\"\u003e\u003c\/a\u003e \u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan\u003eGluten and sugar free\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan\u003eAniseed flavour\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan\u003eRelieves symptoms of indigestion\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cem\u003e\u003cstrong\u003eGaviscon Advance Aniseed Flavour 150ml\u003c\/strong\u003e\u003c\/em\u003e\u003c\/p\u003e\n\u003cp\u003eGaviscon advance oral suspension provides fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion, which for example, can occur after meals or during pregnancy.\u003c\/p\u003e\n\u003cp\u003eGaviscon Gaviscon advance aniseed flavour belongs to a group of medicines called 'reflux suppressants', which form a protective layer on top of the stomach contents to prevent acid escaping from the stomach where it works into the food pipe where it hurts.\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cmeta charset=\"utf-8\"\u003e\u003cspan data-mce-fragment=\"1\"\u003eEach 10ml dose or oral suspension contains sodium alginate 1000mg and potassium bicarbonate 200mg as the active ingredients. It also contains calcium carbonate, carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, aniseed flavour derived from fennel and purified water\u003c\/span\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003ch5\u003eDirections\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cmeta charset=\"utf-8\"\u003e\u003cspan data-mce-fragment=\"1\"\u003e12 years and over: 5-10ml (one to two 5ml spoonful) after meals and at bedtime, or as directed. Under 12 years: Should only be taken on medical advice.\u003c\/span\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003ch5\u003eMore info\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003eDo not use this product after the expiry date shown. If symptoms persist after 7 days consult your doctor. Keep out of the sight and reach of children. Do not refrigerate.\u003c\/p\u003e\n\u003ch5\u003eReviews\u003c\/h5\u003e\n\u003c!-- \/TABS --\u003e","published_at":"2022-01-31T13:22:09+00:00","created_at":"2016-06-16T16:45:39+01:00","vendor":"Gaviscon","type":"Medicines","tags":["Brand.Gaviscon","Brand_Gaviscon","Category_Stomach \u0026 Bowel","Condition_Heartburn","Condition_Indigestion","Gaviscon","Medicines","Pharmacy Healthcare Medicine","Pharmacy Healthcare Medicines","Postage_LargeLetter","StandardVAT","Stomach Remedies"],"price":583,"price_min":583,"price_max":583,"available":true,"price_varies":false,"compare_at_price":0,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":22864687303,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"2954022","requires_shipping":true,"taxable":true,"featured_image":{"id":24843626311,"product_id":7192905415,"position":1,"created_at":"2017-02-08T03:54:29+00:00","updated_at":"2021-06-06T09:16:21+01:00","alt":"Gaviscon Advance Aniseed Flavour 150ml","width":800,"height":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/f4d46877-eeee-4435-bf51-0368c32bb7fc.jpg?v=1622967381","variant_ids":[22864687303]},"available":true,"name":"Gaviscon Advance Aniseed Flavour 150ml","public_title":null,"options":["Default Title"],"price":583,"weight":283,"compare_at_price":0,"inventory_quantity":50,"inventory_management":"shopify","inventory_policy":"deny","barcode":"5011417568729","featured_media":{"alt":"Gaviscon Advance Aniseed Flavour 150ml","id":117960867902,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/f4d46877-eeee-4435-bf51-0368c32bb7fc.jpg?v=1622967381"}},"requires_selling_plan":false,"selling_plan_allocations":[]}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/f4d46877-eeee-4435-bf51-0368c32bb7fc.jpg?v=1622967381","\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/Gaviscon_B__Image_Icons2_Advance_150ml_Aniseed_730x.progressive_78c2737a-4ed6-419e-b551-8967c7addf3a.webp?v=1646715925"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/f4d46877-eeee-4435-bf51-0368c32bb7fc.jpg?v=1622967381","options":["Title"],"media":[{"alt":"Gaviscon Advance Aniseed Flavour 150ml","id":117960867902,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/f4d46877-eeee-4435-bf51-0368c32bb7fc.jpg?v=1622967381"},"aspect_ratio":1.0,"height":800,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/f4d46877-eeee-4435-bf51-0368c32bb7fc.jpg?v=1622967381","width":800},{"alt":"Gaviscon Advance Aniseed Flavour 150ml","id":21195937153133,"position":2,"preview_image":{"aspect_ratio":1.0,"height":730,"width":730,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/Gaviscon_B__Image_Icons2_Advance_150ml_Aniseed_730x.progressive_78c2737a-4ed6-419e-b551-8967c7addf3a.webp?v=1646715925"},"aspect_ratio":1.0,"height":730,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/Gaviscon_B__Image_Icons2_Advance_150ml_Aniseed_730x.progressive_78c2737a-4ed6-419e-b551-8967c7addf3a.webp?v=1646715925","width":730}],"requires_selling_plan":false,"selling_plan_groups":[],"content":"\u003cp\u003e\u003ca href=\"https:\/\/www.healthpharm.co.uk\/pages\/productcertifications\" target=\"_blank\"\u003e\u003cimg style=\"float: none;\" title=\"Gluten Free\" alt=\"Gluten Free\" src=\"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/files\/Gluten_Free.png?v=1582298451\"\u003e\u003c\/a\u003e \u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan\u003eGluten and sugar free\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan\u003eAniseed flavour\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan\u003eRelieves symptoms of indigestion\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cem\u003e\u003cstrong\u003eGaviscon Advance Aniseed Flavour 150ml\u003c\/strong\u003e\u003c\/em\u003e\u003c\/p\u003e\n\u003cp\u003eGaviscon advance oral suspension provides fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion, which for example, can occur after meals or during pregnancy.\u003c\/p\u003e\n\u003cp\u003eGaviscon Gaviscon advance aniseed flavour belongs to a group of medicines called 'reflux suppressants', which form a protective layer on top of the stomach contents to prevent acid escaping from the stomach where it works into the food pipe where it hurts.\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cmeta charset=\"utf-8\"\u003e\u003cspan data-mce-fragment=\"1\"\u003eEach 10ml dose or oral suspension contains sodium alginate 1000mg and potassium bicarbonate 200mg as the active ingredients. It also contains calcium carbonate, carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, aniseed flavour derived from fennel and purified water\u003c\/span\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003ch5\u003eDirections\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cmeta charset=\"utf-8\"\u003e\u003cspan data-mce-fragment=\"1\"\u003e12 years and over: 5-10ml (one to two 5ml spoonful) after meals and at bedtime, or as directed. Under 12 years: Should only be taken on medical advice.\u003c\/span\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003ch5\u003eMore info\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003eDo not use this product after the expiry date shown. If symptoms persist after 7 days consult your doctor. Keep out of the sight and reach of children. Do not refrigerate.\u003c\/p\u003e\n\u003ch5\u003eReviews\u003c\/h5\u003e\n\u003c!-- \/TABS --\u003e"}

Gaviscon Advance Aniseed Flavour 150ml

Product Description
£5.83
Maximum quantity available reached.

Gluten Free

  • Gluten and sugar free
  • Aniseed flavour
  • Relieves symptoms of indigestion
Item Number: 2954022
Brand: Gaviscon

and

Gaviscon Advance Aniseed Flavour 150ml

Gaviscon advance oral suspension provides fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion, which for example, can occur after meals or during pregnancy.

Gaviscon Gaviscon advance aniseed flavour belongs to a group of medicines called 'reflux suppressants', which form a protective layer on top of the stomach contents to prevent acid escaping from the stomach where it works into the food pipe where it hurts.

Each 10ml dose or oral suspension contains sodium alginate 1000mg and potassium bicarbonate 200mg as the active ingredients. It also contains calcium carbonate, carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, aniseed flavour derived from fennel and purified water

12 years and over: 5-10ml (one to two 5ml spoonful) after meals and at bedtime, or as directed. Under 12 years: Should only be taken on medical advice.

Do not use this product after the expiry date shown. If symptoms persist after 7 days consult your doctor. Keep out of the sight and reach of children. Do not refrigerate.